# SDR UIEA2020080761717

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,353 hours, 25,143 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Priority Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PRV MESSAGE AFTER TAKE OFF.  REMOVED AND REPLACED LEFT ENG PRV IAW AMM 36-11-18. LEAK AND OPS CHECK GOOD. NO MESSAGE DISPLAYED.
